Claritin D and Frequent Urination
I took Claritin D (12 hour) for the first time because I was having severe sinus issues, neck pain, etc. The medicine helped my symptoms right away, but, besides keeping me up all night (which I realize is a common side effect), it has made me have to urinate constantly! It's terrible. I go and immediately have to go again. I took the medicine 20 hours ago, but I am still going to the bathroom at least every 1/2 hour (and constantly feel the urge). I called the Claritin people and they said this is not a side effect of the medicine. However, I cannot imagine how it can't be the cause because of the timing. I would greatly appreciate hearing if anyone else has had this problem. If it's not the Claritin D, I cannot imagine what it might be. I don't have any other new symptoms. I did recently take lasex a few times because my ENT thought I might be having water retention in my ear (I was having vertigo caused by BPPV) but stopped 4 days before the Claritin. The only other medicine I've recently taken has been Aleve and vitamins. Thank you so much!!